# SDR USAA2011081800004

- Difficulty date: August 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 48,269 hours, 17,995 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT FOUND INOPERATIVE.  MAINTENANCE REPLACED AFT LEFT JUMPSEAT FLASHLIGHT.
